# SDR MALA010800

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3327, MAIN DOOR HANDLE LIGHT ILLUMINATED AFTER DEPARTURE, QRH COMPLETED, AND LOWER INDEX WAS NOT ALIGNED.  AIR RETURN TO MSP.  MAINTENANCE CLEANED AND LUBED LOWER SHOOT PIN.  OPS CHECK GOOD.
